MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR
Model Number EVOKE ACTIVE ANCHOR KIT (US)
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unintended Movement (3026)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During routine programming, a patient previously implanted with an evoke spinal cord stimulation (scs) system reported stimulation in their right upper extremity.An x-ray was obtained and confirmed a lead migration.A lead revision was completed to resolve the issue and restore therapy.It was additionally reported that the patient¿s closed loop stimulator (cls) was replaced and a newer model implanted.The reason for the device replacement was not disclosed to saluda.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key20845816
Report Number3016111136-2024-00032
Device Sequence Number8255962
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberEVOKE ACTIVE ANCHOR KIT (US)
Device Catalogue Number3043
Device Lot Number9014702810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2024
Event Location Hospital
Date Report to Manufacturer11/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale